MathSciNet Relay Station
MathSciNet bibliographic data
MR1865241 11F85 (14F40 14G22)
Iovita, Adrian; Spiess, Michael Logarithmic differential forms on $p$-adic symmetric spaces. Duke Math. J. 110 (2001), no. 2, 253–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement